Im very new to implanon, I have been on birth control pills for about four years, and I just decided that implanon might be a good choice for me because I am not good at keeping tabs on taking the pills. I have not had any change in mood swings, appetite, weight gain or loss, headaches, or any of that. Only issue I seem to have which is getting annoying is my period. After a week of the implantation, I started a very light period. Every day for the last three weeks it's light, but I don't know when I should see my doctor. When do I know if it's been too long? How long should I wait?
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2012 • 1 answer
I've had implanon for three months ... First month normal period second month spotting ... Me and my
Posted 24 May 2013 • 1 answer
Posted 31 Mar 2015 • 2 answers
Posted 15 May 2015 • 1 answer
Birth Control Pills - I start taking my birth control pill three weeks ago before my period and now?
Posted 25 Aug 2016 • 0 answers